Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes redness in the eye along with watering while riding?

Answered by
Dr.
Dr. Ashok Kumar Dash

Ophthalmologist

Practicing since :1969

Answered : 12702 Questions

default
Posted on Wed, 19 Jul 2017 in Vision and Eye Disorders
Question: when I am riding bike or sitting in autorickshaw
,my eye/eye's getting Waters & it getting red ...

I consulted this issue with local doctor & he suggest ,it happens because of allergies..

can you tell what is the exact reason...

what can be the preventive & corrective action..

because this started from last one& half yet only
doctor
Answered by Dr. Ashok Kumar Dash 15 hours later
Brief Answer:
Exposure to wind with dust, pollen allergy dry eye giving rise to problem

Detailed Answer:
Wind with dust striking cornea is the cause. It can be associated with pollen.It can be prevented by wearing plain glass or there is wind shield with helmet.Allergy is the main cause. You can use cromal eye drop and avoid direct exposure to wind. As it is causing dry eye so apply refresh eye teardrop before going on a ride. Present place of your stay might be much more polluted atmosphere . Air contains more dust and pollen. Take tablet levocetrizine 5mg in the morning and avoid exposure to wind.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics ,  

Recent questions on  Pollen allergy

doctor1 MD

I ate some food last week in my school's dining hall and It gave me diarrhea. I thought that it was just because of the mixtures of things that I ate. I had diarrhea for 2 days or so. But,my stomach has been upset since then, and that's been for about a week now. This morning I went to the bathroom and my stool had dark spots in it,they almost look black. The stool was soft. I feel nauseous,a little dizzy, my stomach hurts, and I have a headache. Can someone help me,please?

I am a 23 year old female. 5'6" & a 1/2. I'm about 155 pounds.
Medical History
I have pollen allergies. I've had inconsistent periods since I began them. I am sexually active,but monogamous. My family has a history of heart conditions. On the other side of my family,there's a history of breast cancer. My maternal grandmother recently passed from it. At age 17 I was thought to have had a heartattack,due to stress. I tend to get stressed a lot. I have a healthy appetite. I don't use drugs,smoke,etc.

doctor1 MD

small red blotches on foot & toe, increasing redness/blotching on spider vein areas on foot; all over the body itching---primarily scalp , back, arms, ankles; itched areas become redder/blotched. I have mild seasonal pollen allergy . YYYY@YYYY

doctor1 MD

Sir I am having cold for about 2 months now. It started off as pollen allergy and hasn't subsided yet. Could this be related to hiv? Do I have to get a viral load test done for this reason ? Sir as you already know my case my high risk exposure...

doctor1 MD

Dear sir/Madam, I am Muhammad Jawad, 26 years (male). I face problem in my chest (Chest congestion). I have visited several doctors. Some recommended Levofloxacin 500 mg full dose some prescribed Moxifloxacin but in vain. One doctor recommended Monteleukast sodium 10 mg once daily. I feel better when I take this drug but feel chest congestion again when give up this drug. Normally my congestion starts when I am in rest position. My congestion is severe in places with high number of pollen. Kindly let me know what my problem is. Is it pollen allergy or something else? And one more thing, I often suffer from chest infection as well. I am smoker but I have reduced smoking. I don’t smoke more than 3 cigarettes per day. Kindly let me know my disease and how to cope with this problem. Thanks very much.

doctor1 MD

hello doctor,



my son is 12 years old and is being effected by secondary exima from time to time. it started when he was 9 years old and traced back to pollen allergy from the wild grass around his school. he has shifted his school since then. allopatheic medication has not stopped recurrance of this allergy though not as extensive as it was when started. allopatheic doctors say it usually takes a few more years to subside. am mailing to check how good unani medication can support a cure for this.